# SDR DALA2021070803827

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 68,388 hours, 25,351 cycles
- Engine: Pwa PW2037
- System (JASC): 7933 · Engine Oil Temperature
- Part: Heat Exchanger
- Condition: Faulted
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6712 - ATB - TO LAS DUE TO LEFT ENGINE OIL TEMPERATURE REACHING THE AMBER BAND. TEMPERATURE DECREASE WHEN THROTTLE PULLED BACK. CORRECTIVE ACTION: T/S R/R LET ENGINE EEC OIL HEAT EXCHANGER THERMOCOUPLE PER B757 AMM 79-34. R/R AIR/OIL HEAT EXCHANGER PER B757 AMM 79-21. LK CHECK GOOD. ADJ OIL PRESSURE PER B757 AMM 71-00. PERFORMED HIGH POWER ENGINE RUN, ALL OIL TEMP/PRESSURE INDICATIONS NORMAL.
